# SDR SWIA202266587

- Difficulty date: September 15, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000485
- Aircraft time: 21,583 hours, 11,942 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF I L/H INBOARD SEAT TRACK HAS MULTIPLE AREAS OF GOUGES FROM FR 22 TO FR 29 AS MARKED     (C-CHECK RO 10/4/2022)    CORRECT LOCATION OF SEAT TRACK REPAIR IS FR 23- 27. SPLICED IN SEAT TRACK FILLER PN PE11056-F3A INTO CFI L/H INBOARD SEAT TRACK FROM FR23 TO FR27 REF ETD2022-170-029417. SPLICE PARTS WEIGHED AND DO NOT WEIGH ENOUGH FOR WEIGHT AND BALANCE ADJUSTMENT.
